# SDR C2XA98IA329

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22727
- Make and model: Emb EMB-120RT
- Aircraft serial: 120177
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017062013
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING UPPER SKIN SUPPORT BRACKET NR 3 AT RIB 22 CRACKED.  MAINTENANCE REMOVED AND REPLACED THE SKIN SUPPORT BRACKET IAW EMB-120 SRM 51-40-02.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  TT:  12,919.5 HOURS.  TC:  23,160.  (X)
